T Nation

250mg Test Weekly (HRT Purposes)


#1

I have been living with adrenal fatigue, sub-clinical hypothyroidism and symptoms of hypogonadism for almost a year now. I am now treating adrenals and thyroid and slowly moving up the dosages of levothyroixine. However my total T was low, E2 low and DHT mid-range (could be higher).

I'm suffering very, very libido and ED problems and i'm only 24 year's old.

I tried 125mg before of testosterone enthanate but it didn't seem todo much except give me worse ED. However at that point i wasn't treating adrenals or thyroid, so it makes sense that i ended up worse.

I am thinking about doing 125mg of test on the monday then another 125mg on the thursday. Even just trying this for 3/6 months then lowering to 125mg would be fine.

Are there any long term danagers of doing this dosage? Except high E2, prostate, acne, etc. I am worried about heart disease and such like.

Any advice would be excellent...


#2

Sounds like your pituitary is messed up, maybe a tumor. Get an MRI.

You may need HGH. Do that with yout Test.


#3

Definitely ask your doctor about that. It's hard to believe a doctor not being suspicious of this. I had hypothryoidism and hypogonadism. My doctor went to battle with the insurance company demanding that they approve an MRI of the brain to check the pituitary gland because he said when a patient has both of these conditions it's usually something to do with the pituitary.


#4

Thanks for the replies guy's. My problem isn't the HPTA (I have never done steriods, anti-depressents, cortisols, etc) but rather testicular related. My right testicle was undescended and never really developed right throughout puberty (remained small). My left testicle was fine until i got a varicocele (a common cause of low test and other problems) and my whole system went haywire. I got all the bad, bad symptoms. Low libido, ED (Chronic at times), low mood, reduced muscle mass, etc...

I watched all my blood levels go from good ranges to very bad. I was lucky to get blood tested a week before the testicular injury that caused varicocele and my Total T was around 700/800, TSH at 0.65 and so fourth.

As time went on my TSH went from 0.65 to 2.5 and finally i developed allot of hypothyroidism symptoms too. Overtime adrenal fatigue set in and my whole body crashed. So i had low test, low e2, mid-range DHT, low thyroid hormone (T3 was low), cortisol was low and progesterone came back VERY high. I have similar "symptoms" (if you will) of deca abuse (a progestogenic steriod), even though i never touched it myself.

All the signal's are firing but my body isn't responding due to the testicular problems, I don't have full blown testicular failure though, just unresponsive nuts. Other gland's are trying to make up for the loss (Thyroid & adrenals) and thus my problems.

Just looking for some general help if possible.


#5

I experimented with dividing doses several times over the last year. I never had much luck with it.

FWIW my endo told me that he thought injections of any less than 1ml/200mg were not enough to get me high enough to feel good.

I kinda thought he was wrong, but now that I am back to injecting 1ml at a time, I am pretty sure that he is right, at least for me. Lower dosages do not take my levels high enough to make me feel better. 200 divided into 100mg or 50mg dosages just leave me feeling mediocre.

YMMV


#6

Try HCG on the 2 days before you inject.

My Test was over 1400 when I was on 400 mg Cyp/week, and that draw was on the morning before I injected(which meant it was the low point of the week!) He convinced me to lower the dose, which he would legally prescribe, and gave me HCG for the 2 prior days to my now once/week Test.

Since I began HCG, I have had an increase in libido. Next comes a more profound sense of well-being.


#7

Megazoid, post lab results, including T, free T, estradiol.

If your testes have problems, then yes your HPTA is messed up, as the T in HPTA is for Testes.

At those doses you want to try, you will definitely need to monitor estradiol and plan to include an aromatase inhibitor.

As for getting advice, search all the posts by KSman. And read the many related threads here, they are very helpful.

Are you under a doctor's care?